# SDR AWXA0000001

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 65448105
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 34,616 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH GEAR UP, RT MAIN RED GEAR UNSAFE LIGHT IS ILLUMINATED, THRUST AT CLIMB, NO YAW.  REPLACED RT MLG UPLOCK ACTUATOR AND SENSOR.  OPS AND RETRACT CK GOOD.  TT 0028847  M+E 03-3232-9-0003CURERENT HISTORY:  NONERECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT
